Topological Hilbert Nullstellensatz for Bergman spaces

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We prove Bergman space analogues of a conjecture of Douglas and Paulsen related to the classification of invariant subspaces for multiplication operators in several variables.

Original languageEnglish
Pages (from-to)191-195
Number of pages5
JournalIntegral Equations and Operator Theory
Volume28
Issue number2
DOIs
StatePublished - 1997

Fingerprint Dive into the research topics of 'Topological Hilbert Nullstellensatz for Bergman spaces'. Together they form a unique fingerprint.

Cite this